Journal article icon

Journal article

Exogeneity.

Actions


Publisher:
Econometric Society
Journal:
Econometrica More from this journal
Volume:
51
Issue:
2
Pages:
277 - 304
Publication date:
1983-03-01
ISSN:
0012-9682
Language:
English
UUID:
uuid:8adfd86a-665c-42ad-a80c-4c326fdba44e
Local pid:
oai:economics.ouls.ox.ac.uk:10431
Deposit date:
2011-08-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP